# SDR SWIA202163880

- Difficulty date: November 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON AFT CARGO FLOOR SUPPORT BEAM AT FS 1051.00, BETWEEN RBL36 Â€“ 45    (C CHECK RO 1/18/2022)   COMPLIED WITH REPAIR OF AFT FUSELAGE FLOOR STRUCTURE CROSSBEAM AT FS1051.30 AND NEAR RBL 40.0 REF MHIRJ REO 670-53-61-2012 REV -- DATED 2021-12-09 ALL STEPS FROM 1 THRU 13 COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
